A 44-year-old female asked:
Ovarian cysts found during mri a year ago. recently ultrasound, cysts have increased in size, painful breasts, bloated stomach and painful intercourse. have had hysterectomy with ovaries retained. treatment course? on vissane already. will it assist
1 doctor answer • 2 doctors weighed in
Obstetrics and Gynecology 56 years experience
Ovarian cysts ?'s: Ovarian cysts are usually static after starting low dose oral contraceptives. The abdominal pain may be coming from endometriosis which is stimulated by not taking the active pills very punctually, leading to estrogen withdrawal once the estrogen in the last active pill is exhausted. Taking placebos, the bloating, etc. may be secondary to estrogen withdrawal, so just use active Vissane pills.
Created for people with ongoing healthcare needs but benefits everyone.
99 viewsReviewed >2 years ago
Last updated Feb 28, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.